My Dr took me off tegretol the other day saying the side effects were not normal. Went for lidocaine treatment yesterday but the pain is coming back since I’ve been off tegretol a few days. I took half a tegretol this mornin, can’t deal with the pain. Is unclear thinking and grogginess a common side effect of tegretol or not? Does anyone know?
Hi Cj1419,Unclear thinking and grogginess are very common side effects of tegretol and indeed many other medications.Sometimes people can be extremely sensitive to medication and suffer such awful side effects they need to discontinue along the medication path.Have you only tried tegretol? There may be a medication out there that will suit you without the side effects.Good luck!
I went to urgent care and the doctor gave me another anti convulsant to try tonight. So hopefully it will work. I think I will go to Cedar Sinai as they have a treatment and pain clinic just for TN. Does anyone go to Cedars?
What did they prescribe to you at urgent care and has your pain decreased since then? I feel for you, Gabapentin 300mg 4 times a day seems to be working for me, that's why I wanted to know what med they put you on and I pray you will find some type of relief soon. Take care!
They gave me trileptal at urgent care which didn’t work. I called my doctor today and they gave me neurontin 100 mg so we will see if that works. I told the person at m octors office that if this doesn’t work I will get back on the Tegretol. I think I may go to UCLA instead of Cedars.